Alert archive / Delaware / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 25, 2011, 2:10 AM EDT for Sussex County, Delaware. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2011, 2:10 AM EDT (06:10 UTC)
- Expired
- Jul 25, 2011, 4:15 AM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
417
WWUS81 KPHI 250610
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
210 AM EDT MON JUL 25 2011
DEZ003-004-250815-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
210 AM EDT MON JUL 25 2011
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
SALISBURY TO 30 MILES SOUTHEAST OF GEORGETOWN...MOVING SOUTHEAST AT
10 MPH. THE THUNDERSTORMS WILL BE NEAR BETHEL AROUND 215 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3846 7570 3847 7571 3855 7572 3868 7571
3864 7511 3865 7511 3864 7505 3863 7506
3861 7504 3846 7503 3844 7505 3844 7516
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 25, 1:36 AM EDT, 34 minutes earlier.
Area forecast discussion, Jul 25, 1:36 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 136 AM EDT MON JUL 25 2011 .SYNOPSIS... A WEAK COLD FRONT IN SOUTHERN PENNSYLVANIA WILL STALL OVER THE FORECAST AREA OVERNIGHT. A STRONGER COLD FRONT FROM THE PLAINS WILL APPROACH ON MONDAY AND MOVE ACROSS THE AREA LATE MONDAY NIGHT. IT IS EXPECTED TO STALL TO THE SOUTH AND THEN MOVE BACK NORTH ON THURSDAY AS A WARM FRONT. ANOTHER OPPRESSIVE HIGH PRESSURE SYSTEM THEN BUILDS INTO THE FORECAST AREA BEHIND IT. A COLD FRONT IS FORECAST TO APPROACH THE REGION FROM NEW YORK STATE ON SATURDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE CONVECTIVE ACTIVITY HAS WEAKENED IN THE PAST TWO HOURS AS THE BEST INSTABILITY HAS WANED. THERE IS CONVECTION DEVELOPING OVER CENTRAL PENNSYLVANIA AT THIS TIME. THIS MAY SURVIVE THE TRIP EAST IN THE MARGINAL INSTABILITY LEFT OVER AND AHEAD OF A SHORT WAVE OVER THE EASTERN GREAT LAKES. BECAUSE OF THIS...A CHANCE OF SHOWERS AND THUNDERSTORMS HAS BEEN LEFT IN THE FORECAST FOR OVERNIGHT IN THE SOUTHEASTERN PART OF OUR CWA. WE ADDED SOME PATCHY FOG IN AREAS WHICH HAD HEAVIER RAIN. TEMPERATURES ARE ALL OVER THE PLACE AS RAIN HAS ALLOWED SOME PLACES TO COOL...WHILE OTHERS HAVE SEEN TEMPERATURES DROP MORE SLOWLY OUTSIDE OF THE CONVECTIVE ACTIVITY. THIS HAS BEEN ACCOUNTED FOR (AS BEST AS CAN BE DONE) IN THE GRIDDED FORECAST. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/... THERE IS DECENT AGREEMENT THROUGH 00Z TUESDAY ON THE MID LEVEL PATTERN WITH THE EASTERN CANADIAN TROUGH BEGINNING TO SHARPEN, AND THEN THE ECMWF SEEMS TO PART COMPANY WITH THE OTHER MODELS BY HAVING A LESS AMPLIFIED FEATURE WITH LESS CONSOLIDATED ENERGY. WE COMPROMISED BETWEEN THE ECMWF AND AMERICAN MODELS WITH A LEAN TOWARD THE LATTER. WE AGAIN COULD SEE AN UPPER LEVEL JET AND A SHORT WAVE THAT SUPPORT THE APPROACHING SURFACE FRONT BY LATE MONDAY AFTERNOON. THERE SHOULD BE A DECENT AMOUNT OF ASSOCIATED SHEAR, BETTER NORTH THAN SOUTH. MOISTURE AND INSTABILITY ARE EXPECTED TO BUILD BACK IN. WE HAVEN'T PUT ENHANCED WORDING IN THE FORECAST YET, BUT WE LIKELY WILL. SPC HAS OUR AREA UNDER A "SEE TEXT." WE MAINTAIN THE REFERENCE TO CONVECTION IN THE HWO. ACTIVITY SHOULD END FROM NORTHWEST TO SOUTHEAST MONDAY NIGHT, AND THEN THE MAIN MID LEVEL TROUGH AXIS LIKELY WILL SWEEP BY TO THE NORTH ON TUESDAY. WE HAVE KEPT THE SLIGHT CHANCE OVER THE SOUTHERN POCONOS ON TUESDAY, AND THEN CARRY A DRY FORECAST THROUGH WEDNESDAY. DESPITE THE COLD FRONTAL PASSAGES, WE CONTINUE TO RESIDE AT OR ABOVE THE WARMER STAT GUIDANCE THROUGH THE PERIOD. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... OUR CURRENT FORECAST HAS THE HEAT WAVE PRESENTLY AFFECTING THE AREA COMING TO AN END DURING THE SHORT TERM (MON-TUE) PERIOD. A HEAT WAVE IS CONSIDERED BROKEN WHEN A SUB-90 DEGREE HIGH TEMPERATURE OCCURS. ANOTHER HEAT WAVE WILL ARRIVE DURING THE LONG TERM...WITH WIDESPREAD 90 (OR HIGHER) DEGREE HIGH TEMPERATURES ARRIVING BY THU AND EXTENDING INTO NEXT WEEKEND. THE UPPER HIGH PRESSURE AREA THAT WILL PRODUCE THIS HEAT WAVE WILL BUILD OVER THE LOWER OHIO VALLEY WED THEN EXTEND EWRD TO THE CAROLINAS BY FRI. THE HIGH REMAINS INTO SAT...BUT THEN BEGINS TO WITHDRAW BACK WESTWARD TOWARD THE CENTRAL PLAINS SUN. THE PATTERN THAT WILL BE ACROSS THE REGION WILL MOSTLY BE DRY WITH ANY IMPULSES BEING CARRIED FROM THE GREAT LAKES NORTH OF OUR AREA INTO NEW ENGLAND AND ERN CANADA. ITS POSSIBLE THAT A FEW WEAK FRONTS IMPINGING FROM THE NORTH AND PERHAPS SOME DAYTIME INSTABILITY COULD PRODUCE SOME SCAT SHOWERS/TSTMS DURING THE EXTENDED PERIOD. THE POPS ARE ONLY IN THE LOW CHC OR SLGT CHC RANGE ATTM. HPC MAPS A COLD FRONT CROSSING THE REGION SAT...SO THAT DAY MAY OFFER THE BEST CHC FOR MORE ORGANIZED SHOWERS/TSTMS. DRY WEATHER IS EXPECTED BEHIND THE FRONT FOR NEXT SUN. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MOSTLY VFR CONDITIONS AT TAF ISSUANCE TIME OF 06Z ARE FORECAST TO DETERIORATE TO MARGINAL VFR AND LOCAL IFR VISIBILITIES IN FOG AND HAZE FOR SEVERAL OF THE TAF SITES EARLY THIS MORNING...THEN IMPROVE BY MID MORNING. A LIGHT EASTERLY/ONSHORE FLOW WILL ADD TO THE LOW LEVEL MOISTURE...AS WELL AS PROVIDE A SLIGHT UPSLOPE FLOW TO THE AREA. NAM SOUNDINGS ARE EVEN TRYING TO FORM MARGINAL VFR CEILINGS... BUT AT THIS POINT A TEMPO GROUP FOR SCATTERED CLOUDS AROUND 2 THOUSAND FEET WAS USED IN THE FEW HOURS SURROUNDING SUNRISE. THEN... AS A COLD FRONT APPROACHES FROM THE WEST-NORTHWEST DURING TODAY... AND UPPER TROUGHING LEADS TO BROAD-SCALE ASCENT...SCATTERED TO POSSIBLY BROKEN SHOWER AND THUNDERSTORM COVERAGE IS EXPECTED. DESPITE SIMILAR 500 HPA TIMING ON THE SHORT WAVE FOR LATER THIS AFTERNOON...THE NAM SEEMS TO BE FASTER IN DEVELOPING POSITIVE VORTICITY ADVECTION FOR THIS MORNING WHILE THE GFS RETARDS THAT FOR THE AFTERNOON AND EARLY EVENING. WHILE ISOLATED TO SCATTERED CELLS CANT BE PRECLUDED THIS MORNING...DIURNAL FORCING WOULD ARGUE FOR A GFS-TYPE SOLUTION. A VCTS REMARK...AND A CB REMARK APPENDED TO THE CUMULUS CLOUD GROUP...WAS USED BY MIDDAY. NAM MOS OUTPUT EVEN DELIVERED CATEGORICAL PROBABILITIES FOR TODAY. THE DAY SHIFT SHOULD BE ABLE TO REFINE THE TIMING/COVERAGE FORECAST ONCE ACTIVITY BEGINS FORMING OR MOVING INTO THE AREA. WINDS ARE FORECAST TO BE LIGHT EAST OR CALM EARLY THIS MORNING...THEN BECOME SOUTHEAST LESS THAN 10 KNOTS LATER THIS MORNING AND CONTINUE THIS AFTERNOON. WINDS MAY TURN MORE SOUTHERLY TOWARD DARK WITH THE APPROACH OF THE FRONT...THEN SHIFT TO A LIGHT WEST OR WEST-NORTHWEST FLOW LATE THIS EVENING AND EARLY IN THE OVERNIGHT AS THE DIFFUSE FRONT SLIPS PAST. OUTLOOK... HIGH PRESSURE WILL MOVE INTO OUR AREA WITH A SLIGHTLY DRIER AND LESS HOT AIR MASS TUESDAY. THE HIGH WILL DOMINATE OUR WEATHER AT LEAST THROUGH THURSDAY WITH VFR FLYING CONDITIONS EXPECTED. A WARM FRONT MAY APPROACH SLOWLY FROM THE SOUTH THURSDAY NIGHT INTO FRIDAY... WITH A COLD FRONT POSSIBLY MOVING IN SLOWLY FROM THE WEST FRIDAY NIGHT AND SATURDAY. THIS MAY CAUSE LOWER CONDITIONS AT TIMES LATE THIS COMING WEEK AND INTO THE WEEKEND...ESPECIALLY IN ANY CONVECTION. && .MARINE... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THROUGH MUCH OF THE UPCOMING WEEK. SCATTERED TSTMS WILL RUMBLE ACROSS THE WATERS THROUGH THE EVENING HOURS, ESPECIALLY SOUTH OF LITTLE EGG INLET AND ON DELAWARE BAY. AS THE BACKDOOR FRONT DROPS SLOWLY SOUTH AND WEAKENS, WINDS WILL BECOME NE 10 KT OR LESS TONIGHT AND THEN E AND EVENTUALLY SE 10 KT OR LESS MONDAY. A STRONGER COLD FRONT WILL CROSS THE WATERS FROM THE NORTHWEST MONDAY NIGHT. TSTMS WILL PRECEDE AND ACCOMPANY THE FRONT LATE MONDAY AND MONDAY NIGHT. HIGH PRESSURE WILL FOLLOW TUESDAY AND DOMINATE OUR WEATHER PATTERN INTO FRIDAY. && .CLIMATE... BELOW ARE RECORD HIGH MAXIMUM AND MINIMUM TEMPERATURES FOR JULY 24TH. PHL...97(2010) / 83 (2010) ABE...95(1999) / 75 (2010) ILG...97(2010) / 81 (2010) ACY...99(2010) / 83 (2010) MPO...91(1914) / 71 (2010) RDG...96(2010) / 78 (2010) TTN...98(1910) / 82 (2010) GED...99(2010) / 79 (2010) && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI/GIGI/HEAVENER NEAR TERM...DELISI/GIGI SHORT TERM...DELISI/GIGI LONG TERM...O'HARA AVIATION... MARINE...RPW CLIMATE...GIGI
Hazardous weather outlook, Jul 24, 8:06 PM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 806 PM EDT SUN JUL 24 2011 DEZ001-MDZ008-NJZ001-007>010-012>020-026-027-PAZ054-055-060>062- 067>071-260015- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 806 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021>025-260015- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 806 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-260015- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 806 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-260015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 806 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE ADDITIONAL STRONG GUSTY WINDS AND HEAVY DOWNPOURS MONDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 24, 10:53 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1053 PM EDT SUN JUL 24 2011
PAZ054-060-061-250400-
BERKS PA-CARBON PA-LEHIGH PA-
1053 PM EDT SUN JUL 24 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...CARBON AND LEHIGH
COUNTIES...
AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM 59 MILES WEST OF WILKES-BARRE...
MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4051 7643 4054 7618 4060 7605 4059 7603
4064 7600 4074 7578 4084 7594 4090 7600
4092 7599 4094 7591 4084 7556 4079 7562
4076 7562 4054 7577 4034 7618 4049 7644
HAYESSpecial weather statement, Jul 25, 2:10 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
210 AM EDT MON JUL 25 2011
DEZ003-004-250815-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
210 AM EDT MON JUL 25 2011
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
SALISBURY TO 30 MILES SOUTHEAST OF GEORGETOWN...MOVING SOUTHEAST AT
10 MPH. THE THUNDERSTORMS WILL BE NEAR BETHEL AROUND 215 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3846 7570 3847 7571 3855 7572 3868 7571
3864 7511 3865 7511 3864 7505 3863 7506
3861 7504 3846 7503 3844 7505 3844 7516
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:47 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 25, 9:17 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 25, 10:19 AM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jul 25, 4:31 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 3 hr |
| Jul 25, 5:18 PM EDT | Flash Flood Warning | PHI | Warren | 3 hr |
| Jul 24, 10:53 PM EDT | Special Weather Statement | PHI | Schuylkill | 67 min |
| Jul 25, 6:19 AM EDT | Special Weather Statement | PHI | Monroe | 56 min |
| Jul 25, 10:30 AM EDT | Special Weather Statement | PHI | Monroe | 90 min |
| Jul 25, 11:51 AM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jul 25, 11:58 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 62 min |
| Jul 25, 12:19 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 56 min |
| Jul 25, 12:45 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 60 min |
| Jul 25, 12:59 PM EDT | Areal Flood Advisory | PHI | Carbon | 2 hr |
| Jul 25, 1:34 PM EDT | Special Weather Statement | PHI | Berks | 56 min |
| Jul 25, 3:01 PM EDT | Special Weather Statement | PHI | Northampton | 59 min |
| Jul 25, 4:25 PM EDT | Flash Flood Warning | PHI | Northampton | 3 hr |
| Jul 25, 5:18 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 57 min |
| Jul 25, 5:49 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 93 min |
| Jul 25, 5:57 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Jul 25, 6:23 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jul 25, 7:13 PM EDT | Special Weather Statement | PHI | Delaware | 62 min |
| Jul 25, 3:54 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 66 min |
| Jul 25, 4:26 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 94 min |
| Jul 25, 4:49 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 100 min |
| Jul 25, 5:02 PM EDT | Areal Flood Advisory | PHI | Caroline | 2 hr |
| Jul 25, 4:15 PM EDT | Special Weather Statement | PHI | Kent | 60 min |
| Jul 25, 5:04 PM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jul 25, 6:10 PM EDT | Areal Flood Advisory | PHI | Sussex | 77 min |
Nearby
Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.